# SDR SWAA2021020245264

- Difficulty date: January 29, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8
- Aircraft serial: 36976
- Aircraft time: 14,269 hours, 6,397 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**DELAY ONLY** FWD SERVICE DOOR ESCAPE SLIDE FELL OFF. / REPLACED FWD SERVICE DOOR ESCAPE SLIDE
